# SDR DXTA2024122401622

- Difficulty date: December 20, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N310QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500147
- Aircraft time: 9,453 hours, 7,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450OLS00
- Part serial: 005143
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT CABIN LIGHTS WOULD FLICKER WITH EMER LT ARMED DUPLICATED DISREPANCY. FOUND EMERGENCY LIGHT SWITCH LOOSE MOUINTING. GANED ACCESS TO BACK OF SWITCH ON LIGHT SWITCH PANEL AND RE-SECURED EMERGENCY LIGHT SWTCH. WORK. PERFORMED IAW EMB-505AMM 33-01-01. AFTER RESECURING SWITCH. FOUND AFT BATTERY LIGHT BATTERY PACK CAUSING LIGHTS TO COME ON AND ARM POSITON. REMOVED AND REPLACED N0.2 EMERGENCY LIGHT BATTERY PACKS WITH NEW UNITS OPS CHECK AND RE-CHARGE IAW EMB-505 33-52-0 1. OPS CHECK GOOD
